# SDR ABXA9800356

- Difficulty date: April 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47381
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5613217507
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S SLIDING CLEAR VIEW WINDOW (EMERG EXIT) WOULD NOT OPEN.  ADJUSTED CAPTAIN'S CLEAR VIEW WINDOW IAW DC9 MM.
